# SDR ASOA201001777

- Difficulty date: November 11, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 LT CAP ANGLE HAS INDICATION NOTED APPROX .3 INCH IN LENGTH 60 PERCENT FSH AT LBL 18.0 AND FOUND RT FS 559 BULKHEAD WEB HAS INDICATION NOTED APPROX .2 INCH IN LENGTH 50 PERCENT FSH AT WL 54.10 O/B OF RBL 9.0. BOTH FAILED NDT INSPECTION.  REPAIRED FS 559 PRESSURE BULKHEAD WEB AND CAP ANGLES IAW REO 601R-53-41-260 REV E, STEPS 1-14.
